# SDR 705805272008

- Difficulty date: May 27, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N158BK
- Make and model: Bolkms BK117A4
- Aircraft serial: 7058
- Engine: Lyc LTS101650B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 430110209
- Part serial: 2230BR
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER DROPPING A PATIENT OFF AT THE HOSPITAL, ON THE RETURN LEG TO THE AIRCRAFT HOME BASE, IN CRUISE FLT, THE NR 1 ENGINE FAILED TO FOLLOW COLLECTIVE MOVEMENTS AND STAYED FIXED AT 60 PERCENT TORQUE.  THE NR 2 ENGINE RESPONDED APPROPRIATELY, CAUSING LARGE TORQUE SPLITS.  ATTEMPTED TO TRIM THE NR 1 ENGINE, BUT THE NR 1 ENGINE FAILED TO RESPOND TO ELECTRONIC TRIM INPUTS.  WITH THE NR 1 ENGINE STUCK AT A FIXED CRUISE POWER SETTING, DECLARED AN EMERGENCY WITH TAMPA INTERNATIONAL (KTPA) TOWER AND PERFORMED A SINGLE-ENGINE (OEI) PROFILED APPROACH AND LANDING TO THE AIRPORT'S PARALLEL TAXIWAY WITH THE AIRPORT'S EMERGENCY CRASH CREW STANDING BY.  AIRCRAFT WAS LANDED WITHOUT INCIDENT AND MOVED THE ADJACENT FBO RAMP, CLEAR OF THE ACTIVE TAXIWAY.
